MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ECLIPSE FILTER SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. ECLIPSE FILTER SYSTEM; VENA CAVA FILTER
Model Number 5913190
Medical Device Problem Codes Obstruction of Flow (2423); Malposition of Device (2616)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes three malfunction events.A review of the events indicated that model ec500f eclipse filter system experienced a malposition of device.These reports were received from various sources.For each event, a patient was involved, but there was no reported injury.Age and weight were not provided for any of the complaints.In one case, the patient was male.In the other two cases, sex was not provided.None of the ec500f eclipse filter system were returned, limiting investigation.
 
Event or Problem Description
This report summarizes three malfunction events.A review of the events indicated that model ec500f eclipse filter system experienced a malposition of device.These reports were received from various sources.For each event, a patient was involved, but there was no reported injury.Age and weight were not provided for any of the complaints.In one case, the patient was male.In the other two cases, sex was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for two of the malfunctions were provided and a lot history review was performed; the lot umber for the third malfunction was not provided.The devices have not been returned for evaluation; therefore, the investigations are inconclusive for malposition (tilt) of device as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the lot number for three of the malfunctions were provided and a lot history review was performed.The devices have not been returned for evaluation; however, medical records were provided for two malfunctions.The review of the medical records identified that the investigation is inconclusive for malposition of the device.One of the malfunctions was reassessed and trending device code (2423 ¿ occlusion) has been added.For remaining malfunction, the investigations are inconclusive for malposition (tilt) of device as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The devices was labeled for single use.H11: b5, d4 (lot number), g1, h6 (device code - 2423 - occlusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes three malfunction events.A review of the events indicated that model ec500f eclipse filter system experienced a malposition of device.These reports were received from various sources.All three events had no reported patient injury.Of the three reported patient, 2 patients were male, one patient weight was 267 lbs; however, other patients age, weight and gender were not provided.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the events indicated that model ec500f eclipse filter system experienced a malposition of device.These reports were received from various sources.Both the events had no reported patient injury.Of the reported events both the patients' were male and one weighs 267 lbs.The remaining patient information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number were provided for both the malfunctions and the lot history review was performed.The devices have not been returned for evaluation; however, medical records were provided for both the malfunctions.The investigations are inconclusive for the reported malposition of device.Additionally one malfunction was reassessed to have 2423 ¿ occlusion and it is inconclusive based on the investigation.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.H10: one malfunction was reassessed for reportability and determined to be reportable as a serious injury, and were reported under emdr 2020394-2020-05377.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model ec500f vena cava filter experienced malposition of device and obstruction of flow.The information was received from a one source.This malfunction involved one patient with no patient consequences.A male patient weighs 267 lbs.Age of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided, therefore a lot history review was performed.The device was not returned for evaluation.Medical records were provided and reviewed.Therefore, the investigation is inconclusive for filter tilt and occlusion.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: two malfunctions were reassessed for reportability and determined to be reportable as a serious injury, and were reported under emdr 2020394-2020-05377 and 2020394-2022-90089.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ECLIPSE FILTER SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
Manufacturer Contact
judith ludwig
1415 w. 3rd street
tempe, AZ 85281
4803032689
MDR Report Key8521072
Report Number2020394-2019-00380
Device Sequence Number11131424
Product Code DTK
UDI-Device Identifier00801741013836
UDI-Public(01)00801741013836
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5913190
Device Catalogue NumberEC500F
Device Lot NumberGFUI2732
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
03/24/2020
09/30/2020
03/31/2022
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date07/25/2019
04/01/2020
10/23/2020
04/13/2022
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown